MAUDE Adverse Event Report: BIOTRONIK AG PK PAPYRUS US 2.5/15; COVERED CORONARY STENT SYSTEM

BIOTRONIK AG PK PAPYRUS US 2.5/15; COVERED CORONARY STENT SYSTEM
Model Number 434887
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
A pk papyrus covered stent system was selected for treatment of an ellis type i perforation in the mid lad.The perforation occurred during implantation of a des.After balloon dilatation.It was attempted to advance the compliant device but this was complicated by the stent coming off the balloon.The stent was never deployed and remained on the guidewire at the tip of the guiding catheter.Several attempts were made to retrieve the sent with a gooseneck snare but were unsuccessful.Finally, it was decided to push the stent back int the lad.Eventually two des were deployed in the proximal to mid lad adapting the undeployed covered stent into the vessel wall.Excellent results were achieved in the lad with timi 3 flow.

Brand Name
PK PAPYRUS US 2.5/15
Common Device Name
COVERED CORONARY STENT SYSTEM
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
ramona ergler
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key25031070
Report Number8043892-2026-04084
Device Sequence Number15984229
Product Code NIV
UDI-Device Identifier07640130447158
UDI-Public(01)07640130447158(17)260905(10)08241074
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
H17004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model Number434887
Device Lot Number08241074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date04/29/2026
Supplement Report FDA Received Date06/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown